MAUDE Adverse Event Report: NEUROLOGICA CORPORATION NL4000; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORPORATION NL4000; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL4000
Medical Device Problem Codes Premature Discharge of Battery (1057); Electrical /Electronic Property Problem (1198); Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Service team replaced the defective batteries with new batteries to ensure system is charging successfully.Daily calibration passed.Qa passed.No harm to the patient or users.
 
Event or Problem Description
The patient was on the table, and a battery failure causing delay in the patient's treatment.

Brand Name
NL4000
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORPORATION
14 electronics avenue
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORPORATION
14 electronics avenue
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key24474453
Report Number3004938766-2026-00008
Device Sequence Number13339243
Product Code JAK
UDI-Device Identifier10815411020311
UDI-Public(01)10815411020311(11)170817
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL4000
Device Catalogue Number0-NL4000-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown